# SDR SWAA2023072581348

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 56,654 hours, 30,936 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 COWLING HAS FASTENERS PULLED EXCEEDING LIMITS OF SRM 54-10-01-1A-2 ILLUSTRATION 2 LETTER C FOR PULLED FASTENERS AT A SPLICE JOINT. SKIN LOOSE ON LEADING EDGE AT THIS LOCATION.<[01] REMOVED AND REPLACED THE #2 ENGINE INLET COWL PER AMM 71-11-01. OPS AND LEAK CHECK GOOD.
